Alert archive / Arizona / Flash Flood Warnings in 2005
Flash Flood Warning 75, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Aug 23, 2005, 5:17 AM MST for Pima County, Arizona. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2005, 5:17 AM MST (12:17 UTC)
- Expired
- Aug 23, 2005, 6:15 AM MST
- In force
- 58 min
- Issued by
- NWS Tucson, AZ
- Area
- Counties, with a storm outline in the text
County Pima County, AZ
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 5:43 AM MST | FLASH FLOOD | Tucson, AZ | CAR WAS STUCK UNDER THE STONE UNDERPASS NEAR 6TH STREET DUE TO FLOODING. SHORTLY AFTER STONE UNDERPASS WAS CLOSED DUE TO HIGH WATER. ANOTHER CAR WAS STUCK IN A FLOODED ROADWAY NEAR CAMPBELL AND DREXEL. |
| Aug 23, 6:00 AM MST | FLASH FLOOD | 3 S Tucson, AZ | 2 CARS STUCK IN FLOODED ROADWAY AT PARK AND SILVER LAKE. |
| Aug 23, 6:12 AM MST | FLASH FLOOD | Tucson, AZ | SEVERAL REPORTS OF CARS STALLED IN FLOODED ROADWAYS ACROSS THE TUCSON METRO AREA...WITH SEVERAL ROADS IMPASSIBLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 0.3 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KTWC 231220 FFWTWC AZC019-231415- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 517 AM MST TUE AUG 23 2005 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA THIS INCLUDES THE CITIES OF...TUCSON...ORO VALLEY...MARANA * UNTIL 715 AM MST * AT 517 AM MST...STRONG THUNDERSTORMS PRODUCING FLASH FLOODING WAS REPORTED ACROSS THE SOUTHERN PORTIONS OF THE TUCSON METRO AREA... MOVING NORTHEAST AT 20 MPH. A TRAINED WEATHER SPOTTER REPORTED 0.70 INCHES OF RAIN HAD FALLEN IN JUST 15 MINUTES NEAR WILMOT AND INTERSTATE 10. EXCESSIVE RAINFALL RUNOFF FROM WILL CAUSE FLOODING OF NORMALLY DRY WASHES...ROADWAY DIPS AND OTHER LOW LYING AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. THIS WARNING REPLACES THE URBAN AND SMALL STREAM ADVISORY FOR THE SAME WARNING AREA. LAT...LON 3250 11134 3191 11128 3179 11047 3252 11047 $$ WEATHER.GOV/TUCSON
4 follow-up statements
000 WGUS75 KTWC 231239 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 533 AM MST TUE AUG 23 2005 AZC019-231415- PIMA AZ- 533 AM MST TUE AUG 23 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM MST FOR NORTHEASTERN PIMA COUNTY... AT 533 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE SOUTHERN PORTIONS OF THE TUCSON METRO AREA. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. AN ESTIMATED 1.00 TO 1.50 INCHES OF RAIN HAS FALLEN ACROSS AN AREA SOUTH OF INTERSTATE 10 FROM DOWNTOWN TO RITA RANCH. AN AUTOMATED RAINFALL GAGE REPORTED 1.18 INCHES OF RAIN HAS FALLEN OVER THE SANTA CRUZ RIVER NEAR VALENCIA DURING THE PAST 45 MINUTES. THESE STORMS ARE PRODUCING RAINFALL RATES BETWEEN 2 AND 2.5 INCHES PER HOUR. EXCESSIVE RAINFALL RUNOFF FROM WILL CAUSE FLOODING OF NORMALLY DRY WASHES...ROADWAY DIPS AND OTHER LOW LYING AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. NEVER ATTEMPT TO DRIVE AROUND BARRICADES. LAT...LON 3250 11134 3191 11128 3179 11047 3252 11047 $$ WEATHER.GOV/TUCSON
000 WGUS75 KTWC 231255 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 553 AM MST TUE AUG 23 2005 AZC019-231415- PIMA AZ- 553 AM MST TUE AUG 23 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM MST FOR NORTHEASTERN PIMA COUNTY... AT 553 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE SOUTHERN AND NORTHWEST PORTIONS OF THE TUCSON METRO AREA. THESE STORMS WERE MOVING NORTHEAST AT 20 MPH. AT 543 AM MST...LAW ENFORCEMENT REPORTED A CAR WAS STUCK UNDER THE STONE UNDERPASS NEAR 6TH STREET. THE STONE UNDERPASS IN CLOSED. ANOTHER CAR WAS STUCK IN THE SWIFT FLOWING RAINFALL RUNOFF NEAR CAMPBELL AND DREXEL ROAD. THE HEAVIEST RAINFALL HAS FALLEN ALONG AND SOUTH OF VALENCIA ROAD FROM INTERSTATE 19 TO INTERSTATE 10. AN ESTIMATED 1.00 TO 2.00 INCHES OF RAIN HAS FALLEN ACROSS THIS AREA. THESE STORMS ARE PRODUCING RAINFALL RATES BETWEEN 2 AND 2.5 INCHES PER HOUR. AN AUTOMATED RAINFALL GAGE REPORTED 1.22 INCHES OF RAIN HAS FALLEN OVER THE SANTA CRUZ RIVER NEAR VALENCIA DURING THE PAST HOUR. IN ADDITION...OTHER STRONG THUNDERSTORMS EXIST ACROSS THE NORTHWEST SIDE OF THE TUCSON METRO AREA...ESPECIALLY NEAR ORO VALLEY AND CATALINA. A RAINFALL GAGE NEAR THE CDO AND GOLDER RANCH REPORTED 1.18 INCHES. EXCESSIVE RAINFALL RUNOFF FROM WILL CAUSE FLOODING OF NORMALLY DRY WASHES...ROADWAY DIPS AND OTHER LOW LYING AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. NEVER ATTEMPT TO DRIVE AROUND BARRICADES. LAT...LON 3250 11134 3191 11128 3179 11047 3252 11047 $$ WEATHER.GOV/TUCSON
000 WGUS75 KTWC 231312 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 612 AM MST TUE AUG 23 2005 AZC019-231415- PIMA AZ- 612 AM MST TUE AUG 23 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM MST FOR NORTHEASTERN PIMA COUNTY... AT 612 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING MAINLY OVER THE SOUTHERN PORTIONS OF THE TUCSON METRO AREA. IN ADDITION...VERY HEAVY RAINFALL IS BEING REPORTED ACROSS ORO VALLEY...CATALINA...AND ACROSS THE FOOTHILLS OF THE CATALINA MOUNTAINS IN NORTH TUCSON. THESE STORMS WERE MOVING NORTHEAST AT 20 MPH. SEVERAL REPORTS OF STALLED VEHICLES HAVE BEEN REPORTED...ESPECIALLY ACROSS SOUTH TUCSON. THE STONE UNDERPASS IN CLOSED...AND STONE AVENUE BETWEEN SPEEDWAY AND DRACHMAN WAS IMPASSABLE.. THE HEAVIEST RAINFALL HAS FALLEN ALONG AND SOUTH OF VALENCIA ROAD FROM INTERSTATE 19 TO INTERSTATE 10 INCLUDING THE TUCSON INTERNATIONAL AIRPORT. ORO VALLEY...CATALINA AND THE CATALINA FOOTHILLS HAVE ALSO RECEIVED VERY HEAVY RAIN. AN ESTIMATED 1.50 TO 2.00 INCHES OF RAIN HAS FALLEN ACROSS THESE AREA. THESE STORMS ARE PRODUCING RAINFALL RATES BETWEEN 2 AND 2.5 INCHES PER HOUR. AUTOMATED RAINFALL GAGES REPORTED... 1.20 INCHES AT THE TUCSON INTERNATIONAL AIRPORT. 1.22 INCHES OVER THE SANTA CRUZ RIVER NEAR VALENCIA. 1.38 INCHES THE CDO WASH AND GOLDER RANCH. 1.06 INCHES AT COUNTRY CLUB AND COLUMBIA. 1.02 INCHES ALONG THE CATALINA HIGHWAY AT MILEPOST 3. 0.63 INCHES AT SABINO CANYON DAM. 0.83 INCHES AT RANCHO VISTOSO NEAR BIG WASH. EXCESSIVE RAINFALL RUNOFF FROM WILL CAUSE FLOODING OF NORMALLY DRY WASHES...ROADWAY DIPS AND OTHER LOW LYING AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. NEVER ATTEMPT TO DRIVE AROUND BARRICADES. LAT...LON 3250 11134 3191 11128 3179 11047 3252 11047 $$ WEATHER.GOV/TUCSON
000 WGUS75 KTWC 231336 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 635 AM MST TUE AUG 23 2005 AZC019-231415- PIMA AZ- 635 AM MST TUE AUG 23 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 715 AM MST FOR NORTHEASTERN PIMA COUNTY... AT 635 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING MAINLY SOUTH OF THE TUCSON METRO AREA...IN AN AREA BOUNDED BY VALENCIA AND SAHUARITA ROADS. IN ADDITION...VERY HEAVY RAINFALL IS BEING REPORTED ACROSS FAR NORTHEAST TUCSON. THESE STORMS CONTINUE TO REDEVELOP AND MOVE NORTHEAST AT 20 MPH. SEVERAL REPORTS OF STALLED VEHICLES HAVE BEEN REPORTED...ESPECIALLY ACROSS SOUTH TUCSON. THE STONE UNDERPASS NEAR 6TH STREET AND THE INTERSECTION OF PARK AND AJO WERE BOTH CLOSED. THE HEAVIEST RAINFALL HAS FALLEN ALONG AND SOUTH OF VALENCIA ROAD TO SAHUARITA ROAD...INCLUDING THE TUCSON INTERNATIONAL AIRPORT. ORO VALLEY...CATALINA AND THE CATALINA FOOTHILLS HAVE ALSO RECEIVED VERY HEAVY RAIN. AN ESTIMATED 1.50 TO 2.00 INCHES OF RAIN HAS FALLEN ACROSS CERTAIN LOCATIONS. THESE STORMS HAVE HAD A HISTORY OF PRODUCING RAINFALL RATES BETWEEN 2 AND 2.5 INCHES PER HOUR. AUTOMATED RAINFALL GAGES REPORTED... 1.86 INCHES NEAR WILMOT AND INTERSTATE 10 1.46 INCHES OVER THE SANTA CRUZ RIVER NEAR VALENCIA. 1.38 INCHES THE CDO WASH AND GOLDER RANCH. 1.34 INCHES ALONG THE CATALINA HIGHWAY AT MILEPOST 3. 1.22 INCHES AT COUNTRY CLUB AND COLUMBIA. 1.21 INCHES AT THE TUCSON INTERNATIONAL AIRPORT. 1.10 INCHES AT VALENCIA ROAD NEAR THE PIMA AIR MUSEUM. 0.99 INCHES AT THE NATIONAL WEATHER SERVICE OFFICE ON THE UNIVERSITY OF ARIZONA CAMPUS. 0.83 INCHES AT THE TANQUE VERDE GUEST RANCH. 0.71 INCHES AT AGUA CALIENTE PARK. 0.67 INCHES AT SABINO CANYON DAM. 0.67 AT HOUGHTON ROAD AT THE PANTANO WASH. EXCESSIVE RAINFALL RUNOFF FROM WILL CAUSE FLOODING OF NORMALLY DRY WASHES...ROADWAY DIPS AND OTHER LOW LYING AREAS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. NEVER ATTEMPT TO DRIVE AROUND BARRICADES. LAT...LON 3250 11134 3191 11128 3179 11047 3252 11047 $$ WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:05 AM MST, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 23, 3:05 AM MST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 305 AM MST TUE AUG 23 2005 .SYNOPSIS...A LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA...IN COMBINATION WITH SIGNIFICANTLY INCREASED MOISTURE...WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS SOUTHEAST ARIZONA TODAY INTO THIS EVENING. COOLER DAYTIME TEMPERATURES WILL ALSO OCCUR TODAY. HIGH PRESSURE OVER TEXAS WILL MOVE WEST AND BECOME CENTERED OVER THE AREA BY THIS WEEKEND. THIS WILL MEAN WARMER TEMPERATURES BY LATE IN THE WEEK...BUT WITH A CONTINUED CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. && .DISCUSSION...SCATTERED SHOWERS/THUNDERSTORMS ONGOING AT THIS TIME ACROSS SE PINAL/WRN GRAHAM COUNTIES WITH ISOLATED SHOWERS REDEVELOPING ACROSS ERN PIMA/WRN COCHISE COUNTIES. IR SATELLITE IMAGERY INDICATED CONSIDERABLE CLOUDINESS EXCEPT FAR WRN PIMA COUNTY WHERE GENERALLY CLEAR SKIES WERE NOTED. DEWPOINTS VALID 09Z WERE IN THE MID 50S NE TO THE 60S ELSEWHERE. THESE VALUES WERE NEARLY UNCHANGED VERSUS 24 HOURS AGO ACROSS ERN SECTIONS...BUT WERE AS MUCH AS 10 DEGS HIGHER VERSUS THIS TIME LAST NIGHT TUCSON VICINITY WWD. KYUX VWP VALID 0933Z DEPICTED 20-25 KT SLY/SELY FLOW IN THE SURFACE-3K FT LAYER INDICATIVE OF MODERATE SURGE...AND WHERE DEWPOINT AT KYUM VALID 09Z WAS 26C/79F. 23/00Z KTUS SOUNDING ALSO REFLECTED A MOISTURE INCREASE DURING THE PAST 12-24 HOURS WITH PRECIP WATER VALUE NEAR 1.45 INCH. BELIEVE ACTIVE CONVECTIVE PERIOD ON TAP FOR SE AZ LATER TODAY INTO THIS EVENING AS SHORTWAVE TROUGH INITIALLY OVER SRN CA MIGRATES EWD...PROVIDING THE SYNOPTIC SCALE ASCENT/FORCING WITH THE AFOREMENTIONED AVAILABLE MOISTURE NECESSARY TO PRODUCE SCATTERED- NUMEROUS THUNDERSTORMS ACROSS THIS FORECAST AREA. HAVE ADJUSTED INHERITED POPS UPWARD TODAY INTO THIS EVENING TO REFLECT THIS NOTION. ANY SHOWERS/THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON MAY BECOME MARGINALLY SEVERE...AND HEAVY RAINFALL SUFFICIENT FOR FLASH FLOODING NOT OUT OF THE QUESTION GIVEN INCREASED MOISTURE SUPPLY. HAVE GIVEN THOUGHT TOWARD ISSUANCE OF FLASH FLOOD WATCH... BUT WILL DEFER TO DAYSHIFT GIVEN LOW CONFIDENCE THAT WIDESPREAD HEAVY RAINS WILL OCCUR. ACTIVITY TO DECREASE IN COVERAGE/INTENSITY LATER TONIGHT...BUT WILL MAINTAIN LOW-GRADE POPS AFTER MIDNIGHT MAINLY TUCSON VICINITY EWD AS SHORTWAVE TROUGH MOVES NEWD. SCATTERED AFTERNOON/EVENING THUNDERSTORMS AGAIN WED CENTRAL/ERN SECTIONS WITH ISOLATED TSTMS WEST. HIGH PRESSURE ALOFT INITIALLY OVER TX WILL GRADUALLY MIGRATE WWD AND BECOME CENTERED OVER THE AREA BY THE WEEKEND. 23/00Z GFS EXTENSION KEEPS ENOUGH MID-LEVEL MOISTURE ACROSS SE AZ TO WARRANT LOW-GRADE POPS MAINLY DURING THE AFTERNOONS/ EVENINGS INTO THE WEEKEND AND EARLY NEXT WEEK. OPTED TO TRIM INHERITED DAYTIME MAX TEMPS TODAY A FEW DEGREES GIVEN EXPECTED PRECIP SCENARIO. DAYTIME MAX TEMPS BY THE END OF THE WEEK AND THIS WEEKEND EXPECTED TO TREND EITHER CLOSE TO...OR SLIGHTLY ABOVE...SEASONAL NORMALS FOR LATE AUGUST. && .AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && BF WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 22, 12:40 PM MST, 16 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1240 PM MST MON AUG 22 2005 AZZ019-029>035-231400- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-COCHISE COUNTY- SOUTHEAST PINAL COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-TOHONO OODHAM NATION-WESTERN PIMA COUNTY- 1240 PM MST MON AUG 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARIZONA .DAY ONE...TODAY AND TONIGHT SYNOPSIS...SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE AREA EARLY THIS AFTERNOON...WITH STORMS MOVING SLOWLY TO THE SOUTHWEST AT 5 TO 10 MPH. STORM INTENSITY WILL BE ENHANCED EAST OF A LINE FROM QUEENS WELL AND NEWFIELD TODAY THANKS TO A DIVERGING WIND FLOW IN THE UPPER ATMOSPHERE. THE SLOW MOVEMENT OF STORMS AND ENHANCED THUNDERSTORM ACTIVITY ACROSS THE AREA...WILL MAKE THE MAIN THREAT LOCALIZED FLASH FLOODING. A SLIGHTLY ELEVATED THREAT OF DAMAGING WINDS IS PRESENT DUE TO ABUNDANT DRY AIR ALOFT ACCESSIBLE FOR ENTRAINMENT. DISCUSSION...THE LATEST PRECIPITABLE WATER IMAGERY INDICATED INCREASED MID-LEVEL MOISTURE WAS PRESENT ACROSS ALL OF SOUTHEAST ARIZONA...WITH THE DEEPEST LOW-LEVEL MOISTURE POSITIONED ACROSS THE CENTRAL CWA. SURFACE DEWPOINTS...A GOOD MEASURE OF LOW LEVEL MOISTURE...WERE GENERALLY IN THE UPPER 50S AND LOWER 60S THIS MORNING ACROSS VALLEY LOCATIONS THE LACK OF ANY SIGNIFICANT SHEAR WOULD SUGGEST THAT THE MAJORITY OF STORMS TODAY WILL BE OF THE PULSE TYPE VARIETY...BUT A FEW MULTICELL CLUSTER WILL ALSO BE POSSIBLE. THE SLOW STORM MOTION WOULD ALSO SUGGEST AN INCREASED RISK OF LOCALIZED HEAVY DOWNPOURS...AND RESULTING POSSIBILITY OF FLASH FLOODING...ALONG THE MOISTURE BOUNDARY ALOFT THERE IS A SLIGHTLY ELEVATED RISK OF STRONG THUNDERSTORM DOWNDRAFTS PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGHOUT THE PERIOD WITH THE POSSIBILITY OF LOCALIZED FLASH FLOODING AND DAMAGING WINDS POSSIBLE. PLEASE NOTE...THIS PRODUCT IS NOT UPDATED AND SERVES AS JUST AN OUTLOOK FOR THE THUNDERSTORM THREATS IN SOUTHEAST ARIZONA. PLEASE REFER TO OTHER NWS PRODUCTS FOR DETAILED INFORMATION REAL-TIME THUNDERSTORM HAZARDS.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 6:59 AM MST | Flash Flood Warning | TWC | Pima | 61 min |
| Aug 23, 8:50 AM MST | Flash Flood Warning | TWC | Pima | 115 min |
| Aug 23, 9:27 AM MST | Flash Flood Warning | TWC | Santa Cruz | 2 hr |
| Aug 23, 11:27 AM MST | Flash Flood Warning | TWC | Cochise | 2 hr |
Nearby
Flash Flood Warnings in Arizona, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.